Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 374, Number 4

Non–uniqueness of admissible weak solutions to the compressible Euler equations with smooth initial data
Elisabetta Chiodaroli, Ondřej Kreml, Václav Mácha and Sebastian Schwarzacher.
Trans. Amer. Math. Soc. 374 (2021), 2269-2295
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Shintani theta lifts of harmonic Maass forms
Claudia Alfes-Neumann and Markus Schwagenscheidt.
Trans. Amer. Math. Soc. 374 (2021), 2297-2339
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Integral inequalities for holomorphic maps and applications
Yashan Zhang.
Trans. Amer. Math. Soc. 374 (2021), 2341-2358
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ancient solution of mean curvature flow in space forms
Li Lei, Hongwei Xu and Entao Zhao.
Trans. Amer. Math. Soc. 374 (2021), 2359-2381
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223019
Lévy processes with respect to the Whittaker convolution
Rúben Sousa, Manuel Guerra and Semyon Yakubovich.
Trans. Amer. Math. Soc. 374 (2021), 2383-2419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spectra of Cayley graphs of the lamplighter group and random Schrödinger operators
Rostislav Grigorchuk and Brian Simanek.
Trans. Amer. Math. Soc. 374 (2021), 2421-2445
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Compact traveling waves for anisotropic curvature flows with driving force
H. Monobe and H. Ninomiya.
Trans. Amer. Math. Soc. 374 (2021), 2447-2477
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Coarse geometry and Callias quantisation
Hao Guo, Peter Hochs and Varghese Mathai.
Trans. Amer. Math. Soc. 374 (2021), 2479-2520
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Berezin regularity of domains in $\mathbb{C}^{n}$ and the essential norms of Toeplitz operators
Željko Čučković and Sönmez Şahutoğlu.
Trans. Amer. Math. Soc. 374 (2021), 2521-2540
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A lower bound for the double slice genus
Wenzhao Chen.
Trans. Amer. Math. Soc. 374 (2021), 2541-2558
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Langlands-Shahidi $L$-functions for $GSpin$ groups and the generic Arthur packet conjecture
Yeansu Kim.
Trans. Amer. Math. Soc. 374 (2021), 2559-2580
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sets of points which project to complete intersections, and unexpected cones
Luca Chiantini and Juan Migliore.
Trans. Amer. Math. Soc. 374 (2021), 2581-2607
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ordered set partitions, Garsia-Procesi modules, and rank varieties
Sean T. Griffin.
Trans. Amer. Math. Soc. 374 (2021), 2609-2660
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vector bundles induced from jet schemes
Bailin Song.
Trans. Amer. Math. Soc. 374 (2021), 2661-2685
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Statistical limit laws for hyperbolic groups
Stephen Cantrell.
Trans. Amer. Math. Soc. 374 (2021), 2687-2732
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Abelian oil and water dynamics does not have an absorbing-state phase transition
Elisabetta Candellero, Alexandre Stauffer and Lorenzo Taggi.
Trans. Amer. Math. Soc. 374 (2021), 2733-2752
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Puzzles and the Fatou–Shishikura injection for rational Newton maps
Kostiantyn Drach, Russell Lodge, Dierk Schleicher and Maik Sowinski.
Trans. Amer. Math. Soc. 374 (2021), 2753-2784
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new deformation family of Schwarz’ D surface
Hao Chen and Matthias Weber.
Trans. Amer. Math. Soc. 374 (2021), 2785-2803
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Elliptic equations with VMO a, b$∈L_{d}$, and c$∈L_{d/2}$
N. V. Krylov.
Trans. Amer. Math. Soc. 374 (2021), 2805-2822
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mixed modular symbols and the generalized cuspidal $1$-motive
Emmanuel Lecouturier.
Trans. Amer. Math. Soc. 374 (2021), 2823-2872
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Perelman’s entropies for manifolds with conical singularities
Klaus Kröncke and Boris Vertman.
Trans. Amer. Math. Soc. 374 (2021), 2873-2908
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The construction of Green currents and singular theta lifts for unitary groups
Jens Funke and Eric Hofmann.
Trans. Amer. Math. Soc. 374 (2021), 2909-2947
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Accessibility of derived-from-Anosov systems
Andy Hammerlindl and Yi Shi.
Trans. Amer. Math. Soc. 374 (2021), 2949-2966
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hermite reduction and a Waring’s problem for integral quadratic forms over number fields
Wai Kiu Chan and María Inés Icaza.
Trans. Amer. Math. Soc. 374 (2021), 2967-2985
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Chern-Simons invariant and Deligne-Riemann-Roch isomorphism
Takashi Ichikawa.
Trans. Amer. Math. Soc. 374 (2021), 2987-3005
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Functions with isotropic sections
Ioannis Purnaras and Christos Saroglou.
Trans. Amer. Math. Soc. 374 (2021), 3007-3024
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223041